EconPapers    
Economics at your fingertips  
 

Exchange Rates and Markov Switching Dynamics

Yin-Wong Cheung and Ulf Erlandsson ()

Journal of Business & Economic Statistics, 2005, vol. 23, 314-320

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (39) Track citations by RSS feed

Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jbes/2005/00000023/00000003/art00006 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Exchange Rates and Markov Switching Dynamics (2005) Downloads
Working Paper: Exchange Rates and Markov Switching Dynamics (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:23:y:2005:p:314-320

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2019-08-20
Handle: RePEc:bes:jnlbes:v:23:y:2005:p:314-320